# SDR I5PA2025050268802

- Difficulty date: May 2, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,028 hours, 27,209 cycles
- Engine: Pwa PW2037
- Engine time: 74,763 hours, 24,104 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074741
- Part serial: 403
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX INSPECTION. ESI -  PNEUMATIC HEALTH CHECK REQUIRED. FOUND FAULTY PRSOV REGULATOR.   R & R PRSOV REGULATOR PER AMM.
